# SDR 07FDEA02594

- Difficulty date: July 24, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC STR 56 R CORRODED BETWEEN FR 58 AND FR 61.  REMOVED CORROSION IAW FEDEX A310 51-74-10 PG 204, FOUND TO BE OUT OF LIMITS IAW   FEDEX SRM 51-74-10, REMOVED DAMGED PORTIONS OF STRINGER 56R FROM FROM FR58-  FR64 IAW FEDEX SRM A310 SRM 51-40-21 PG 23 AND 24, FABRICATED AND INSTALLED REPAIR   PARTS FOR STRINGER 56R FROM FRAME 58 TO FRAME 64 IAW FEDEX SRM A310 SRM 53-10-14
